Volume 8 Number 3 (Mar. 2013)
Home > Archive > 2013 > Volume 8 Number 3 (Mar. 2013) >
JSW 2013 Vol.8(3): 572-578 ISSN: 1796-217X
doi: 10.4304/jsw.8.3.572-578

Simulating Fractional Derivatives using Matlab

Chunmei Chi, Feng Gao
Computer Engineering School, Qingdao Technological University, Qingdao, China, 266033

Abstract—Fractional calculus has recently attracted much attention in the literature. In particular, fractional derivatives are widely discussed and applied in many areas. However, it is still hard to develop numerical methods for fractional calculus. In this paper, based on Fourier series and Taylor series technique, we provide some numerical methods for computing and simulating fractional derivatives by using Matlab. Some numerical examples are also presented.

Index Terms—Fractional derivative, fractional integral, Matlab, Fourier series, Taylor series.


Cite: Chunmei Chi, Feng Gao, "Simulating Fractional Derivatives using Matlab," Journal of Software vol. 8, no. 3, pp. 572-578, 2013.

General Information

ISSN: 1796-217X (Online)
Frequency:  Bimonthly (Since 2020)
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, Google Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsw@iap.org
  • Apr 26, 2021 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Jun 22, 2020 News!

    Papers published in JSW Vol 14, No 1- Vol 15 No 4 have been indexed by DBLP     [Click]

  • Sep 13, 2021 News!

    The papers published in Vol 16, No 6 have all received dois from Crossref    [Click]

  • Jan 28, 2021 News!

    [CFP] 2021 the annual meeting of JSW Editorial Board, ICCSM 2021, will be held in Rome, Italy, July 21-23, 2021   [Click]

  • Sep 13, 2021 News!

    Vol 16, No 6 has been published with online version     [Click]